EconPapers    
Economics at your fingertips  
 

Identification of a class of index models: A topological approach

Mogens Fosgerau and Dennis Kristensen

The Econometrics Journal, 2021, vol. 24, issue 1, 121-133

Abstract: SummaryWe establish nonparametric identification in a class of so-called index models by using a novel approach that relies on general topological results. Our proof strategy requires substantially weaker conditions on the functions and distributions characterising the model than those required by existing strategies; in particular, it does not require any large-support conditions on the regressors of our model. We apply the general identification result to additive random utility and competing risk models.

Keywords: Competing risks; discrete choice; index model; nonparametric identification (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://hdl.handle.net/10.1093/ectj/utaa016 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Identification of a class of index models: A topological approach (2020) Downloads
Working Paper: Identification of a class of index models: A topological approach (2019) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:emjrnl:v:24:y:2021:i:1:p:121-133.

Access Statistics for this article

The Econometrics Journal is currently edited by Jaap Abbring

More articles in The Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2025-03-22
Handle: RePEc:oup:emjrnl:v:24:y:2021:i:1:p:121-133.